# SDR DXTA2016071006264

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605522
- Aircraft time: 10,369 hours, 8,083 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 662202419
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

DURING DESCENT FROM 35, 000 FT, RECEIVED A NOTICEABLE SHUDDER IN THE AIRFRAME.  SUBSIDED ONCE BELOW 250KTS. GEAR AND FLAPS WERE UP AND SPEEDBRAKE WAS RETRACTED.  INSPECTION FOUND LT GEAR DOOR HINGE HAS A CRACK ON THE L/E.  REMOVED, FIT AND INSTALLED NEW HINGE HALF PN 6622024-19 ON LT MAIN GEAR DOOR IAW DWG 6622024.  FOUND MLG DOOR LOWER ROD BEARING FROZEN.  ACCOMPLISHED REPLACEMENT OF MLG DOOR LOWER ROD BEARING, PN M81835/1-5K AND ATTACH BOLT, PN NAS6305-19D.  REPLACED NUT PN MS17826-5 FROM BULK STOCK.  ACCOMPLISHED INSTALLATION OF MLG DOOR.  ALL WORK DONE IAW MM 32-10-00.  VERIFIED GEAR DOOR CLEARANCE CHECK.
